# SDR 06FDEA0002

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM LOWER FLANGE BS 1070 LBL 44- RBL 44  WL 201.  REPAIRED FLOOR BEAM LWR FLANGE BS 1070 LBL 44 - RBL 44 WL 201 IAW SR27-53-034   REPAIR NR 8, AND SRM 51-30-2.
